| Model Number |
CF-HQ190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the initial evaluation have been confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction could not be established.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.
Event or Problem Description
The customer returned the colonovideoscope, which is an olympus asset with no reported complaint.During the initial evaluation of the device, white foreign materials in air water channel and cylinder was observed.There was no patient involvement.